Econometrica: Sep 1975, Volume 43, Issue 5

The Power of the Durbin-Watson Test

https://doi.org/0012-9682(197509/11)43:5/6<959:TPOTDT>2.0.CO;2-8
p. 959-974

John A. Tillman

The power function of the Durbin-Watson test for first-order serial correlation is examined. The power function depends upon the regression vectors, but useful upper and lower bounds for the power are established. The bounds are obtained from inequalities on the characteristic roots of real non-definite symmetric matrices developed in this article.

Log In To View Full Content

Back